# SDR AU990323

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 16423006
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP BELLCRANK ASSEMBLY CONTAINED SEVERE EXFOLIATION CORROSION.  OUND DURING INSPECTION IAW AD/PA23/50A.
